Some exact rates in the functional law of the iterated logarithm
Annales de l'I.H.P. Probabilités et statistiques, Tome 38 (2002) no. 6, pp. 811-824
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_2002__38_6_811_0,
author = {Berthet, Philippe and Lifshits, Mikhail},
title = {Some exact rates in the functional law of the iterated logarithm},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {811--824},
year = {2002},
publisher = {Elsevier},
volume = {38},
number = {6},
mrnumber = {1955338},
zbl = {1018.60030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_2002__38_6_811_0/}
}
TY - JOUR AU - Berthet, Philippe AU - Lifshits, Mikhail TI - Some exact rates in the functional law of the iterated logarithm JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2002 SP - 811 EP - 824 VL - 38 IS - 6 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/AIHPB_2002__38_6_811_0/ LA - en ID - AIHPB_2002__38_6_811_0 ER -
%0 Journal Article %A Berthet, Philippe %A Lifshits, Mikhail %T Some exact rates in the functional law of the iterated logarithm %J Annales de l'I.H.P. Probabilités et statistiques %D 2002 %P 811-824 %V 38 %N 6 %I Elsevier %U http://geodesic.mathdoc.fr/item/AIHPB_2002__38_6_811_0/ %G en %F AIHPB_2002__38_6_811_0
Berthet, Philippe; Lifshits, Mikhail. Some exact rates in the functional law of the iterated logarithm. Annales de l'I.H.P. Probabilités et statistiques, Tome 38 (2002) no. 6, pp. 811-824. http://geodesic.mathdoc.fr/item/AIHPB_2002__38_6_811_0/